# SDR CALA2018040301084

- Difficulty date: April 1, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 62,333 hours, 21,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 141A61745
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEAL NOISY.   ON INSPECTION, FOUND INSIDE BOTTOM HINGE COVER DISLODGED AND FLAPPER SEAL MANGLED AND DISTORTED.   R & R THE DOOR FLAPPER SEAL IAW AMM 52-11-00-020-801.1.  REMOVED L1 DOOR LOWER HINGE FLAPPER ASSY IAW AMM 52-11-00-020-80
